# SDR AALA202311154780

- Difficulty date: October 19, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,577 hours, 14,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5323509220000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING A ROTOTEST NDT INSPECTION, MAINTENANCE FOUND AN INDICATION OF A CRACKED FRAME VERTICAL FACE LOWER FASTENER HOLE AT FR 35.2 AND S30L. REPLACED FRAME PER SRM 51-42-11.
